Testosterone Injections Side Effects Muscles



Testosterone Injections are among the most conventional and preferred form of testosterone supplementation in men and women. However, people contemplating this medium of hormone supplementation should be aware about some of the Testosterone Injections Side Effects. Muscles tend to gain the maximum from a systematic use of testosterone supplements in terms of increased muscle tone and more gains from a workout regimen. However, Testosterone Injections can yield some side effects like:

Pain in Sexual Organs

Testosterone Cypionate is among the most commonly recommended compound in the niche of injectable Testosterone. It is particularly preferred by men seeking to make substantial gains from their gym routine. However, sometimes such people can suffer from Priapism—this can be a very painful condition wherein the sufferer is likely to get frequent and prolonged erections. Such men also report of excessive sexual drive but the erections are rather uncontrolled and painful in nature. The penile tissue tends to get repeatedly rubbed against the inner thighs and the surrounding fabrics, often developing rashes. Though Testosterone Cypionate is not known to have a detrimental effect on the fertility of men, it can impair sperm production, particularly in younger men. Such men might also notice some degree of reduction in the ejaculation volume. Some degree of testicular shrinkage is also possible.

Problems in the Prostate

Prostate enlargement due to using Testosterone Injections is more likely to occur in older men. Such people are prone to suffering from urinary obstruction and having a weak urine stream wherein they need to strain a lot when urinating.. Sometimes, this leads to incontinence, excessive nighttime urination and urinary retention. This is a serious problem that can damage the prostate’s functioning. This is why some physicians recommend Prostate Testing to men before starting a Testosterone supplement schedule.

Effect on Skin & Hair

Change in skin tone is one of the most common side-effect of taking testosterone injections and this is noted among men and women. The skin starts to secrete more sebum and due to the excessively oily skin, acne can develop. There might be widespread skin irritation at the site of the injection. Gynecomastia or abnormal breast tissue development is likely to occur in men. Further, abnormally high fluid retention can render the skin a peculiar tone. Excessive testosterone supplementation is even known to initiate male pattern baldness and this can happen among women users too. Women are also likely to suffer from excessive hair-growth on the face.

Possible Damage to Liver

Testosterone injection compounds like Testosterone Cypionate are known to strain the liver. As a result, typical liver diseases like Peliosis Hepatitis can surface wherein cysts begin to develop in the liver tissue. These cysts can rupture anytime, causing hemorrhage and portal hypertension. This is a very dangerous condition particularly for men who are suffering from high blood pressure or those who have a history of cardiovascular diseases. If this condition is not treated immediately, the patient can even develop permanent liver damage. This can lead to elevated serum cholesterol which is a major threat to the cardiac health.

Androgenic Problems in Women

Depo-Testosterone is regarded as the most effective anabolic androgenic steroidal supplement that can raise testosterone levels substantially. It is known to increase muscle mass and bone density in the most significant manner. However, if this compound is used beyond the stipulated period it can yield unwanted androgenic changes in women like deepening of voice and enlargement of clitoris apart from menstrual irregularities.

Changes in Mood

Mood changes include nervousness, anxiety and depression and these are some of the side-effects noted with commonly used testosterone injectables like Depo-Testosterone. This intramuscular injection solution is used to treat cases of extreme testosterone deficiency as a part of androgen replacement therapy. However, it can lead to severe psychological health issues like unexplained bouts of anxiety or sudden mood changes.

Comments are closed.